# SDR UHLA201606130342

- Difficulty date: June 13, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,850 hours, 20,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATION ON AFT RT GALLEY FLOOR STRUCTURE. REMOVED CORROSION IAW SRM 51-12-01.  FOUND TO BE IN LIMITS PER SRM 53-23-10.  REPLACED PANEL SUPPORT AND GUSSET PLATE IAW SRM 51-41-01, 51-41-02, 51-42-01, AND 51-43-01.
